# SDR UPS99229652

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 06453010059
- Condition: Cracked
- Location: Nr 1 Engine Tr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENG NR 1 THRUST REV O/B FAIRING MID SUPPORT BRACKET CRACKED.  REPLACED BRACKET IAW SRM 51-30-02 AND MM 78-30-00.
